# SDR DALA2019062003691

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 30,805 hours, 10,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1131376) DURING INSPECTION FOUND CRACKED SKIN CUT OUT EXTERNAL POWER AREA AT LOWER FUSELAGE. REPAIRED CUT-OUT EXTERNAL POWER AREA AT LOWER FUSELAGE AS PER B737-800 SRM 53-10-15 FIG 204 REPAIR 4.
